RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 2, Pages 263–286 (Mi msb6305)  

This article is cited in 3 scientific papers (total in 3 papers)

A stability and instability criteria for solutions of linear differential equations with quasi-periodical coefficients

J. Shtokalo


Full text: PDF file (2241 kB)

Bibliographic databases:

Received: 21.08.1945

Citation: J. Shtokalo, “A stability and instability criteria for solutions of linear differential equations with quasi-periodical coefficients”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946), 263–286

Citation in format AMSBIB
\Bibitem{Sht46}
\by J.~Shtokalo
\paper A stability and instability criteria for solutions of linear differential equations with quasi-periodical coefficients
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 2
\pages 263--286
\mathnet{http://mi.mathnet.ru/msb6305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=18778}
\zmath{https://zbmath.org/?q=an:0061.18401}


Linking options:
  • http://mi.mathnet.ru/eng/msb6305
  • http://mi.mathnet.ru/eng/msb/v61/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. Sh. Burd, V. A. Karakulin, “On the asymptotic integration of systems of linear differential equations with oscillatory decreasing coefficients”, Math. Notes, 64:5 (1998), 571–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. I. Slynko, “Usloviya ustoichivosti lineinykh periodicheskikh sistem obyknovennykh differentsialnykh uravnenii”, Algebra i analiz, 30:5 (2018), 169–191  mathnet
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:366
    Full text:122

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019